# SDR YENA2024061100857

- Difficulty date: June 6, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 46,337 hours, 30,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: COMPLY WITH E24-606-01 (REV 6-5-24 ) FUSELAGE / FWD FUSELAGE / EXTERNAL SKIN BETWEEN FR1-2 & STG 22L-24L / DENT & CRACK PERMANENT REPAIR REF. EMBRAER NR-00210 WO: H9417; COMPLIED WITH E24-606-01 REV 6-5-24.
